# SDR PLGA000120

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 8103732ARI
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YHZ/BOS - FLT 4757 - THIRTY MINUTES INTO FLIGHT, THE FIRST OFFICER'S WINDSHIELD CRACKED.  THIS OCCURRED WHEN RIGHT HEAT FAILED.  THE AIRCRAFT DIVERTED BACK TO YHZ AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDSHIELD AND THE WINDSHIELD HEAT CONTROLLER PIN SYLZ50920-1, SN 5456, FOR PREVENTATIVE REASONS.  MAINTENANCE PERFORMED THE REQUIRED OPERATIONAL CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
